# SDR ASAA2015110913715

- Difficulty date: November 9, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 14,973 hours, 4,480 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRONIC ANNUNCIATION ON OVERHEAD PANEL.  ACFT GROUNDED. PERFORMED FIM TASK 24-31, TASK 801, P5-13 ELECTRONIC LIGHT MESSAGE BITE PROCEDURE GOOD WITH NO FAULTS NOTED.
